Tokyo Journal of Mathematics

An Example of Nonsymmetric Dipolarizations in a Lie Algebra

Shaoqiang DENG and Soji KANEYUKI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 16, Number 2 (1993), 509-511.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270128500

Digital Object Identifier
doi:10.3836/tjm/1270128500

Mathematical Reviews number (MathSciNet)
MR1247669

Zentralblatt MATH identifier
0801.17028

Citation

DENG, Shaoqiang; KANEYUKI, Soji. An Example of Nonsymmetric Dipolarizations in a Lie Algebra. Tokyo J. Math. 16 (1993), no. 2, 509--511. doi:10.3836/tjm/1270128500. https://projecteuclid.org/euclid.tjm/1270128500


Export citation